# SDR AALA202406210392

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N930NN
- Make and model: Boeing 737823
- Aircraft serial: 33487
- Aircraft time: 31,989 hours, 13,783 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Track
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Lavatory Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS HARD TO OPEN. LUBED LAVATORY-D DOOR TRACKS AS REQUIRED.
